Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 334, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Transfinite graphs and electrical networks
A. H. Zemanian.
Trans. Amer. Math. Soc. 334 (1992), 1-36
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1066452
Isotropy groups of homotopy classes of maps
G. Triantafillou.
Trans. Amer. Math. Soc. 334 (1992), 37-48
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1044966
The classification of complete minimal surfaces with total curvature greater than $-12𝜋$
Francisco J. López.
Trans. Amer. Math. Soc. 334 (1992), 49-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1058433
Subcriticality and gaugeability of the Schrödinger operator
Z. Zhao.
Trans. Amer. Math. Soc. 334 (1992), 75-96
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1068934
QED domains and NED sets in $\overline{R}^{n}$
Shan Shuang Yang.
Trans. Amer. Math. Soc. 334 (1992), 97-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1065605
Mixed groups
Paul Hill and Charles Megibben.
Trans. Amer. Math. Soc. 334 (1992), 121-142
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1116315
Central extensions of current algebras
Paul Zusmanovich.
Trans. Amer. Math. Soc. 334 (1992), 143-152
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1069751
Subgroup conditions for groups acting freely on products of spheres
Judith H. Silverman.
Trans. Amer. Math. Soc. 334 (1992), 153-181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1100700
Meromorphic extension of analytic continued fractions across their divergence line with applications to orthogonal polynomials
Hans-J. Runckel.
Trans. Amer. Math. Soc. 334 (1992), 183-212
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1072106
Characteristic cycles of holomorphic discrete series
Jen-Tseh Chang.
Trans. Amer. Math. Soc. 334 (1992), 213-227
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1087052
On conjugacy separability of fundamental groups of graphs of groups
M. Shirvani.
Trans. Amer. Math. Soc. 334 (1992), 229-243
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1102891
Fundamental solutions for hypoelliptic differential operators depending analytically on a parameter
Frank Mantlik.
Trans. Amer. Math. Soc. 334 (1992), 245-257
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1107027
Delta methods in enveloping algebras of Lie superalgebras
Jeffrey Bergen and D. S. Passman.
Trans. Amer. Math. Soc. 334 (1992), 259-280
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1076611
Generalized second-order derivatives of convex functions in reflexive Banach spaces
Chi Ngoc Do.
Trans. Amer. Math. Soc. 334 (1992), 281-301
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1088019
Nonnegative curvature on piecewise constant curvature spaces
Robert Peszek.
Trans. Amer. Math. Soc. 334 (1992), 303-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1059712
Strong Tutte functions of matroids and graphs
Thomas Zaslavsky.
Trans. Amer. Math. Soc. 334 (1992), 317-347
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1080738
$Σ_{n}$ definable sets without $Σ_{n}$ induction
C. T. Chong and K. J. Mourad.
Trans. Amer. Math. Soc. 334 (1992), 349-363
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1117216
Cohomological aspects of hypergraphs
F. R. K. Chung and R. L. Graham.
Trans. Amer. Math. Soc. 334 (1992), 365-388
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1089416
Algebra for Heckoid groups
Robert Riley.
Trans. Amer. Math. Soc. 334 (1992), 389-409
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1107029
Universal spaces for $R$-trees
John C. Mayer, Jacek Nikiel and Lex G. Oversteegen.
Trans. Amer. Math. Soc. 334 (1992), 411-432
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1081940
Geometric aspects of reduction of order
James Sherring and Geoff Prince.
Trans. Amer. Math. Soc. 334 (1992), 433-453
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1149125
Stable-homotopy and homology invariants of boundary links
Michael Farber.
Trans. Amer. Math. Soc. 334 (1992), 455-477
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1079054